# SDR VNAA2013120600003

- Difficulty date: December 6, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 24,034 hours, 24,255 cycles
- Engine: Ge CF343B1
- Engine time: 22,837 hours, 23,101 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0843B
- Condition: Failed
- Location: Lt Intake
- Part time: 20,306 hours, 20,290 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT COWL ANTI-ICE MESSAGE IN FLIGHT WITH COWL ICE SELECTED OFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, & R & R LT DUCT VALVE,  R & R LT COWL ANTI-ICE RELIEF VALVE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
